Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Mednykh, I. A.
2010.
Classification up to equivalence of the holomorphic mappings of riemann surfaces of low genus.
Siberian Mathematical Journal,
Vol. 51,
Issue. 6,
p.
1091.
Imayoshi, Yoichi
Ito, Manabu
and
Yamamoto, Hiroshi
2011.
On the number of holomorphic mappings between Riemann surfaces of finite analytic type.
Proceedings of the Edinburgh Mathematical Society,
Vol. 54,
Issue. 3,
p.
711.
Mednykh, I. A.
2012.
On the sharp upper bound for the number of holomorphic mappings of Riemann surfaces of low genus.
Siberian Mathematical Journal,
Vol. 53,
Issue. 2,
p.
259.
Mednykh, A. D.
and
Mednykh, I. A.
2016.
The equivalence classes of holomorphic mappings of genus 3 Riemann surfaces onto genus 2 Riemann surfaces.
Siberian Mathematical Journal,
Vol. 57,
Issue. 6,
p.
1055.